Cookies?
Library Header Image
LSE Research Online LSE Library Services

The pluralism of global administrative law

Krisch, Nico (2006) The pluralism of global administrative law. European Journal of International Law, 17 (1). pp. 247-278. ISSN 0938-5428

Full text not available from this repository.
Identification Number: 10.1093/ejil/chi163
Item Type: Article
Official URL: http://ejil.oxfordjournals.org/
Additional Information: © 2006 Oxford University Press
Subjects: J Political Science > JX International law
K Law > K Law (General)
Sets: Departments > Law
Date Deposited: 05 Aug 2008 16:29
Last Modified: 01 Oct 2010 09:06
URI: http://eprints.lse.ac.uk/id/eprint/14945

Actions (login required)

View Item View Item